# SDR CA021021003

- Difficulty date: August 28, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4619312050
- Condition: Peeling
- Location: Accessory Drive
- Component: Transmission, 4638001004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING PITTED AND PEELING
